MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500; PUMP, INFUSION

ST PAUL MEDFUSION 3500; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the device exhibited the flange down but pump not recognizing it.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Other text: h3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Third party tamper seals were found on bottom and plunger cases.Visual inspection found a non-oem battery, the left plunger head was found in the pump, and no back light at power up.Review of the error history log (ehl) found "syringe plunger not in place".Functional testing found the flippers do not snap all the way down.The complaint was confirmed.Root cause of the error was attributed to incorrect assembly by a third party.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.Pump will be quarantined due to non-ome battery and left plunger case were found in the pump.

Brand Name
MEDFUSION 3500
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17320211
Report Number3012307300-2023-07196
Device Sequence Number6903081
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown